MAUDE Adverse Event Report: JIANGSU JUMAO X-CARE MEDICAL EQUIPMENT CO.,LTD DRIVE; WHEELCHAIR

JIANGSU JUMAO X-CARE MEDICAL EQUIPMENT CO.,LTD DRIVE; WHEELCHAIR
Model Number SSP216DDA-SF
Medical Device Problem Codes Device Slipped (1584); Use of Device Problem (1670)
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870); Loss of consciousness (2418)
Date of Event 12/24/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
We have not received any similar mdr, complaints or service request for the same product over the past three years.There is no changes on the design of the item.The static load test and fatigue test reports are shown in the attachment.Please find the inspection record as attached.The manufacture date of this particular piece of device is 09/08/2021.
 
Event or Problem Description
We received the email from our customer drive, the details as below: please find attached a copy of the drive medwatch report # 2438477-2023-00002.The medical device involved in the incident is a slvesprt2,16in slvrveindetdsk,swgft,1/cs, model number ssp216dda-sf.The serial number is (b)(6).Please refer to the medwatch report for information about the event.As of today, the product in question has not been returned to drive medical for evaluation.Drive devilbiss healthcare was notified of an incident involving a wheelchair by an end user, who stated that she was using the wheelchair "on the sidewalk up a ramp," when it was "raining a lot and cold," and where "there were a lot of leaves so it was slippery." she was reportedly "thrown out of the chair" and was rendered unconscious.When she regained consciousness, "the chair was on top of her," and she sustained 3 broken ribs.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
WHEELCHAIR
Manufacturer (Section D)
JIANGSU JUMAO X-CARE MEDICAL EQUIPMENT CO.,LTD
no.36, danyan road
danyang, jiangsu 21230 0
CH  212300
Manufacturer Contact
belinda deng
no.36, danyan road
danyang, jiangsu 21230-0
CH   212300
MDR Report Key17993197
Report Number3011677477-2023-00001
Device Sequence Number15340646
Product Code IOR
UDI-Device Identifier00822383145280
UDI-Public822383145280
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K082784D2428
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSSP216DDA-SF
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/04/2023
Initial Report FDA Received Date10/23/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/09/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR
Patient SexFemale
Patient Weight72 KG